# SDR 98ZZZX4504

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MIT Lincoln Laboratory Flight Facility, repair station QY5R162N
- Aircraft: N20NY
- Make and model: Amd FALCON
- Aircraft serial: 61
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Part number: 486314
- Condition: Mismanufactured
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT MANUFACTURED IN 1982 AND STILL IN SEALED PACKAGE WHEN RECEIVED.  STABILIZER TRIM GAVE REVERSE INDICATION WHEN INSTALLED.  ACTUAL TAIL PLANE POSITION 38 DEGREES/ZERO INDICATION.  UNIT EXCHANGED FOR S/N 329 NEW INDICATOR (ALSO MFG 1982) WHICH OPERATED PROPERLY.
